Alert archive / Vermont / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 102, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Sep 4, 2011, 3:40 PM EDT for 5 counties in Vermont. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2011, 3:40 PM EDT (19:40 UTC)
- Expired
- Sep 4, 2011, 4:45 PM EDT
- In force
- 65 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Chittenden County, VT, Franklin County, VT, Lamoille County, VT, Orleans County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 47 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 4, 2:43 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.7 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1426 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
197
WUUS51 KBTV 041940
SVRBTV
VTC007-011-015-019-023-042045-
/O.NEW.KBTV.SV.W.0102.110904T1940Z-110904T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
340 PM EDT SUN SEP 4 2011
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAMOILLE COUNTY IN NORTHWEST VERMONT...
ORLEANS COUNTY IN NORTHEAST VERMONT...
NORTHWESTERN WASHINGTON COUNTY IN CENTRAL VERMONT...
EAST CENTRAL CHITTENDEN COUNTY IN NORTHWEST VERMONT...
SOUTHEASTERN FRANKLIN COUNTY IN NORTHWEST VERMONT...
* UNTIL 445 PM EDT.
* AT 335 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR UNDERHILL...
MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
WATERVILLE...JEFFERSONVILLE...JOHNSON...EDEN...ALBANY...MONTGOMERY
CENTER...LOWELL...WESTFIELD...COVENTRY...JAY...
THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM SUNDAY
EVENING FOR NORTHERN NEW YORK AND VERMONT.
&&
LAT...LON 4499 7254 4485 7200 4438 7277 4443 7293
4454 7304
TIME...MOT...LOC 1939Z 225DEG 40KT 4453 7287
$$
BANACOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 1:59 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Sep 4, 1:59 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
159 PM EDT SUN SEP 4 2011
.SYNOPSIS...
VERY ACTIVE WEATHER IS EXPECTED TODAY THROUGH LABOR DAY ACROSS
THE ENTIRE NORTH COUNTRY. THE THREAT FOR SEVERE WEATHER WILL
EXIST THIS AFTERNOON AND EVENING...ESPECIALLY ACROSS NORTHERN NEW
YORK AND NORTHWEST VERMONT. EVENTUALLY THE THREAT OF SEVERE
WEATHER WILL CHANGE TO A FLASH FLOODING THREAT AS HEAVY RAINS ARE
EXPECTED SUNDAY NIGHT THROUGH TUESDAY MORNING.
&&
.NEAR TERM /UNTIL 3 AM MONDAY MORNING/...
AS OF 1149 AM EDT SUNDAY...SHOWERS AND THUNDERSTORMS MOVING
ACROSS NORTHERN VERMONT AT THIS TIME HAVE PRODUCED SOME GUSTY
WINDS AND LOCALLY HEAVY RAINFALL...SOME SMALL HAIL AND FREQUENT
LIGHTNING. HAVE UPDATED THE ZONE FORECASTS TO REFLECT THIS. WILL
SEE SOME SUNNY BREAKS DEVELOP AFTER THE LINE OF STORM PASSES.
COMPOSITE RADAR LOOP SHOWING SOME SCATTERED SHOWERS DEVELOPING
ACROSS THE ADIRONDACKS AT THIS TIME...SO WILL KEEP IN A CHANCE FOR
SHOWERS AND THUNDERSTORMS FOR THE REMAINDER OF THIS AFTERNOON.
PREVIOUS DISCUSSION FROM 755 AM EDT SUNDAY
COMPOSITE ANALYSIS CONTINUES TO SHOW A FAVORABLE SITUATION FOR
STRONG TO SEVERE THUNDERSTORMS ACROSS A GOOD PART OF THE NORTH
COUNTRY THIS AFTERNOON AND TONIGHT. THE MOST LIKELY AREA WILL BE
ACROSS NORTHERN NEW YORK AND NORTHWEST VERMONT. A COLD FRONT WILL
APPROACH THE SAINT LAWRENCE VALLEY LATE IN THE DAY AND ENHANCE THE
POTENTIAL FOR THUNDERSTORMS. TEMPERATURES IN THE LOWER TO MID 80S
AND DEW POINTS AROUND 70 WILL HELP CREATE SUFFICIENT INSTABILITY
OVER THE AREA AND INCREASING DEEP LAYER SHEAR OVER NORTHERN NEW
YORK/NORTHWEST VERMONT WILL CAUSE STORMS TO BECOME STRONG OR
SEVERE. WILL KEEP ENHANCED WORDING IN THE FORECAST AS A RESULT.
THE SOUTHWEST FLOW ALOFT SUGGESTS STORMS WILL MOVE MORE NORTHEAST
THAN PUSH EASTWARD...THUS FAVORING THE NORTHERN NEW YORK AREAS. IN
ADDITION...PRECIPITABLE WATER VALUES WILL INCREASE OVER THE REGION
AS MOISTURE FROM TROPICAL STORM LEE PUSHES VALUES CLOSE TO 2.00
INCHES...WHICH IS 150-200 PERCENT ABOVE NORMAL. THUS LOOKING AT
THE POTENTIAL FOR FLASH FLOODING LATE IN THE DAY...AND ESPECIALLY
INTO THE EVENING HOURS.
&&
.SHORT TERM /3 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
AS OF 500 AM EDT SUNDAY...BY BEGINNING OF SHORT TERM
PERIOD...LONG WAVE TROUGH AT 500 MB WILL SETTLE IN OVER GREAT
LAKES AND PHASE WITH REMNANTS OF LEE OVER THE GULF COAST.
SOUTHWESTERLY FLOW AHEAD OF THE TROUGH WILL OPEN UP TROPICAL
CONNECTION TO MOISTURE. A SLOW MOVING SURFACE FRONT WILL PROVIDE
THE FOCUS FOR RAINFALL...AND FLOW AT ALL LEVELS FROM SOUTHWEST
PARALLEL TO FRONT WILL BE FAVORABLE FOR REPEATED ROUNDS OF
RAINFALL. HIGH PRECIPITABLE WATER 180 TO 200 PERCENT NORMAL...AND
WARM COALESCENCE CLOUD DEPTH OVER 3 KM FAVOR WARM RAIN PROCESSES
AND HEAVY RAINFALL RATES. STORM TOTAL QPF INDICATES 2-3 INCHES OF
RAIN ACROSS THE REGION... BUT ANY EMBEDDED THUNDERSTORMS COULD
PRODUCE TWICE THAT AMOUNT IN LOCALIZED AREAS. COMBINATION OF
TRAINING AND HEAVY RAINFALL WARRANT CONTINUATION OF WATCH THROUGH
TUESDAY MORNING...AS PREVIOUSLY ISSUED.
WILL SEE A TRANSITION TO MORE SYNOPTICALLY SUPPORTED GENERAL
RAINFALL MONDAY AND MONDAY NIGHT...AND SO WENT WITH RAIN AS
PRECIP TYPE WITH CHC THUNDER. THE MODELS...NAM MORE SO THAN GFS
AND ECMWF...SPIN UP A SURFACE LOW OVER SOUTHERN NEW ENGLAND ON
TUESDAY THAT COULD PROVIDE FOCUS FOR HEAVY RAINFALL. AS THIS
HAPPENS THE ASSOCIATED SURFACE FRONT PUSHES THROUGH THE FORECAST
AREA...WITH RAIN ENDING WEST TO EAST DURING THE DAY TUESDAY.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
AS OF 900 AM EDT SUNDAY...HAVE UPDATED THE EXTENDED GRIDS THIS
MORNING...ANTICIPATING BUSY AFTERNOON AND POSSIBILITY THAT WE
WILL HAVE TO SKIP THE EXTENDED UPDATE THIS AFTERNOON. SURFACE
HIGH PRESSURE WILL BE OVER THE NORTH COUNTRY TUESDAY NIGHT AND
WILL SLIDE OFF THE COAST ON WEDNESDAY. ECMWF AND GFS CONTINUE TO
HANDLE TS KATIA DIFFERENTLY FOR THE SECOND HALF OF THE WEEK. GFS
MOVES THE STORM FASTER ALONG THE EAST COAST AND THEN OUTSIDE THE
BENCHMARK ON FRIDAY NIGHT. ECMWF CONTINUES TO BE MUCH
SLOWER...HOLDING KATIA STILL OFF THE COAST OF NORTH CAROLINA ON
SATURDAY...THEN SLOWLY ALONG THE EAST COAST AND OUTSIDE THE
BENCHMARK ON MONDAY. HAVE MENTIONED CHANCE POPS ACROSS OUR
SOUTHERN ZONES FOR TUESDAY NIGHT THROUGH WEDNESDAY AS MOISTURE
SPREADS NORTH AHEAD OF APPROACHING KATIA AND ASSOCIATED WITH A
SECOND WEAKER SURFACE LOW OVER THE OHIO VALLEY. THE FORECAST IS
DRY FROM THURSDAY ONWARD AT THIS TIME. ANY OF THIS EXTENDED
PORTION OF THE FORECAST COULD CHANGE DRASTICALLY DUE TO TRACK OF
KATIA.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
THROUGH 18Z MONDAY...VFR CONDITIONS WILL LOWER TO WIDESPREAD MVFR
WITH SCATTERED IFR THIS EVENING AND THROUGH MONDAY. INITIAL AREA
OF SHOWERS AND THUNDERSTORMS HAS EXITED THE REGION LEAVING SCATTERED TO
BROKEN CLOUDS WITH VFR CEILINGS. ADDITIONAL SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP BETWEEN 19-23Z AND
EVENTUALLY TRANSITION INTO A STEADY RAIN LATE TONIGHT. FEEL THAT
THE GREATEST COVERAGE WILL BE FROM THE ADIRONDACKS EASTWARD.
GENERALLY VFR WITH SCATTERED MVFR/IFR IN
SHS/TSTORMS...TRANSITIONING TO WIDESPREAD MVFR VISIBILITIES AND
CEILINGS IN STEADY RAIN OVERNIGHT. SOME OF THE STRONGER
THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HAIL THIS EVENING.
OUTLOOK 18Z MONDAY THROUGH FRIDAY...
18Z MONDAY THROUGH 12Z TUESDAY...PRIMARILY MVFR WITH PERIODS OF
IFR IN RAIN AND THUNDERSTORMS WITH SLOW MOVING FRONTAL SYSTEM. 12Z
TUESDAY THROUGH FRIDAY...VFR UNDER BUILDING HIGH PRESSURE.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLASH FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH TUESDAY
MORNING FOR VTZ001>012-016>019.
NY...FLASH FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH TUESDAY
MORNING FOR NYZ026>031-034-035-087.
&&
SYNOPSIS...EVENSON
NEAR TERM...WGH
SHORT TERM...HANSON
LONG TERM...NEILES
AVIATION...MUCCILLIHazardous weather outlook, Sep 4, 2:57 PM EDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BURLINGTON VT 257 PM EDT SUN SEP 4 2011 NYZ026>031-034-035-087-VTZ001>012-016>019-051900- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 257 PM EDT SUN SEP 4 2011 ...SEVERE THUNDERSTORM WATCH 835 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Sep 4, 12:45 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1245 PM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM HAIL SHEFFIELD 44.60N 72.11W
09/04/2011 E1.00 INCH CALEDONIA VT TRAINED SPOTTER
QUARTER-SIZED HAIL
&&
EVENT NUMBER BTV1100581
MUCCILLILocal storm report, Sep 4, 1:36 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
136 PM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM TSTM WND DMG EAST HAVEN 44.66N 71.89W
09/04/2011 ESSEX VT LAW ENFORCEMENT
TREES DOWN ON ROUTE 114
&&
EVENT NUMBER BTV1100582
MUCCILLILocal storm report, Sep 4, 1:38 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
138 PM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM TSTM WND DMG WEST BURKE 44.64N 71.98W
09/04/2011 CALEDONIA VT LAW ENFORCEMENT
TWO TREES DOWN ON SUGARHOUSE ROAD
&&
EVENT NUMBER BTV1100583
MUCCILLILocal storm report, Sep 4, 1:39 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
139 PM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM TSTM WND DMG SUTTON 44.63N 72.03W
09/04/2011 CALEDONIA VT LAW ENFORCEMENT
TREES DOWN ON ROUTE 5
&&
EVENT NUMBER BTV1100584
MUCCILLILocal storm report, Sep 4, 1:41 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
141 PM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 AM TSTM WND DMG SARANAC 44.65N 73.74W
09/04/2011 CLINTON NY LAW ENFORCEMENT
TREE DOWN ON DOWNS ROAD
1018 AM HAIL PERU 44.58N 73.53W
09/04/2011 E0.25 INCH CLINTON NY AMATEUR RADIO
PEA-SIZED HAIL AND GUSTS TO 40 MPH
1025 AM TSTM WND DMG 1 S KEESEVILLE 44.49N 73.48W
09/04/2011 ESSEX NY EMERGENCY MNGR
TREE DOWN ON HOUSE AT THE SANDY PINES TRAILER PARK
1047 AM HAIL 2 SSW ST. ALBANS 44.78N 73.09W
09/04/2011 E0.75 INCH FRANKLIN VT TRAINED SPOTTER
DIME-SIZED HAIL
1200 PM HAIL CRAFTSBURY 44.64N 72.37W
09/04/2011 E0.25 INCH ORLEANS VT TRAINED SPOTTER
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH
1242 PM HAIL SHEFFIELD 44.60N 72.11W
09/04/2011 E1.00 INCH CALEDONIA VT TRAINED SPOTTER
QUARTER-SIZED HAIL
1242 PM TSTM WND DMG SUTTON 44.63N 72.03W
09/04/2011 CALEDONIA VT LAW ENFORCEMENT
TREES DOWN ON ROUTE 5
1248 PM TSTM WND DMG WEST BURKE 44.64N 71.98W
09/04/2011 CALEDONIA VT LAW ENFORCEMENT
TWO TREES DOWN ON SUGARHOUSE ROAD
1253 PM TSTM WND DMG EAST HAVEN 44.66N 71.89W
09/04/2011 ESSEX VT LAW ENFORCEMENT
TREES DOWN ON ROUTE 114
&&
EVENT NUMBER BTV1100577 BTV1100576 BTV1100579 BTV1100578 BTV1100580
BTV1100581 BTV1100584 BTV1100583 BTV1100582
MUCCILLISpecial weather statement, Sep 4, 3:24 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 324 PM EDT SUN SEP 4 2011 VTZ003-005>008-017-018-042030- CALEDONIA VT-EASTERN ADDISON VT-EASTERN CHITTENDEN VT-LAMOILLE VT- ORLEANS VT-WASHINGTON VT-WESTERN CHITTENDEN VT- 324 PM EDT SUN SEP 4 2011 ...A STRONG THUNDERSTORM WILL MOVE THROUGH LAMOILLE...NORTH CENTRAL ADDISON...NORTHERN WASHINGTON...SOUTHEASTERN CHITTENDEN... SOUTHWESTERN ORLEANS AND WEST CENTRAL CALEDONIA COUNTIES... AT 321 PM EDT...A STRONG THUNDERSTORM WAS NEAR RICHMOND...MOVING NORTHEAST AT 30 MPH. WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND IN POOR DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND CREEKS. LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO... JONESVILLE...WEST BOLTON...LITTLE RIVER STATE PARK...UNDERHILL STATE PARK...STOWE...MOSCOW...MORRISVILLE...CADYS FALLS...GARFIELD...GREEN RIVER RESERVOIR STA...NORTH WOLCOTT...EDEN MILLS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM SUNDAY EVENING FOR NORTHERN NEW YORK AND VERMONT. LAT...LON 4474 7249 4440 7224 4420 7300 4440 7318 BANACOS
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 9:31 AM EDT | Severe Thunderstorm Warning | BTV | Franklin, Grand Isle | 59 min |
| Sep 4, 9:45 AM EDT | Special Weather Statement | BTV | Addison, Chittenden | 60 min |
| Sep 4, 10:03 AM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle, Lamoille | 57 min |
| Sep 4, 10:55 AM EDT | Special Weather Statement | BTV | Addison, Chittenden, Lamoille, Washington | 65 min |
| Sep 4, 11:06 AM EDT | Special Weather Statement | BTV | Franklin, Orleans | 54 min |
| Sep 4, 11:52 AM EDT | Special Weather Statement | BTV | Caledonia, Essex, Orange, Orleans, Washington | 53 min |
| Sep 4, 12:38 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex, Orleans | 67 min |
| Sep 4, 1:54 PM EDT | Areal Flood Advisory | BTV | Caledonia, Essex, Orleans | 4 hr |
| Sep 4, 2:43 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Washington | 44 min |
| Sep 4, 3:24 PM EDT | Special Weather Statement | BTV | Lamoille | 66 min |
| Sep 4, 3:53 PM EDT | Special Weather Statement | BTV | Franklin | 52 min |
| Sep 4, 3:55 PM EDT | Special Weather Statement | BTV | Franklin | 50 min |
| Sep 4, 3:59 PM EDT | Special Weather Statement | BTV | Franklin | 46 min |
| Sep 4, 4:27 PM EDT | Special Weather Statement | BTV | Essex | 33 min |
| Sep 4, 4:57 PM EDT | Areal Flood Advisory | BTV | Caledonia, Essex | 4 hr |
| Sep 4, 5:07 PM EDT | Special Weather Statement | BTV | Essex | 23 min |
| Sep 4, 6:30 PM EDT | Special Weather Statement | BTV | Rutland | 45 min |
| Sep 4, 6:55 PM EDT | Special Weather Statement | BTV | Chittenden | 50 min |
| Sep 4, 7:11 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, Lamoille, Orleans | 64 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.